The Stacks project

Bibliography entry Huber-continuous-valuations

author
Huber, Roland
title
Continuous valuations
year
1993
journal
Mathematische Zeitschrift
volume
212
number
3
pages
455–477
url
https://dx.doi.org/10.1007/BF02571668

@ARTICLE{Huber-continuous-valuations,
    AUTHOR = "Huber, Roland",
    TITLE = "Continuous valuations",
    JOURNAL = "Math. Z.",
    FJOURNAL = "Mathematische Zeitschrift",
    VOLUME = "212",
    YEAR = "1993",
    NUMBER = "3",
    PAGES = "455--477",
    URL = "https://dx.doi.org/10.1007/BF02571668"
}

      

This item is referenced in 2 tags:

  • in Section 85.9: Rig-surjective morphisms
  • in Remark 85.9.10